The positive contractive part of a noncommutative Lp-space is a complete Jordan invariant
Publication in refereed journal

Times Cited
Altmetrics Information

Other information
AbstractLet 1≤p≤+∞. We show that the positive part of the closed unit ball of a non-commutative Lp-space, as a metric space, is a complete Jordan ⁎-invariant for the underlying von Neumann algebra.
Acceptance Date22/12/2016
All Author(s) ListChi-Wai Leung, Chi-Keung Ng, Ngai-Ching Wong
Journal nameLinear Algebra and its Applications
Volume Number519
Pages102 - 110
LanguagesEnglish-United States
KeywordsNon-commutative Lp-spaces, Positive contractive elements, Metric spaces, Bijective isometries, Jordan ⁎-isomorphisms

Last updated on 2021-25-01 at 02:32